Segmented risk sharing in a continuous-time setting
AbstractThe economy we study is comprised of a continuum of individuals. Each has a stochastic endowment that evolves continuously and independently of all other individuals' endowment processes. Individuals are risk averse and would therefore like to insure their endowment processes. The mutual independence of their endowment processes makes it feasible for them to obtain this insurance by pooling their endowments. We investigate whether such a scheme would survive as an equilibrium in a noncooperative setting.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Economic Theory.
Volume (Year): 20 (2002)
Issue (Month): 4 ()
Note: Received: October 16, 2000; revised version: August 8, 2001
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm
Find related papers by JEL classification:
- C73 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Stochastic and Dynamic Games; Evolutionary Games
- D80 - Microeconomics - - Information, Knowledge, and Uncertainty - - - General
- E21 - Macroeconomics and Monetary Economics - - Consumption, Saving, Production, Employment, and Investment - - - Consumption; Saving; Wealth
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Hailin Sun & Sanxi Li & Tong Wang, 2013. "Assortative Matching and Risk Sharing," University of East Anglia Applied and Financial Economics Working Paper Series 041, School of Economics, University of East Anglia, Norwich, UK..
- Boyarchenko, Svetlana & Levendorskii, Sergei, 2008. "Exit problems in regime-switching models," Journal of Mathematical Economics, Elsevier, vol. 44(2), pages 180-206, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.